# SDR DALA2016012701158

- Difficulty date: September 25, 2015
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 53,004 hours, 24,008 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AREAS OF CORROSION COMMON TO STR 43L, BETWEEN FR 56 TO FR 57.  REPAIR SRM 53-00-13 PARA 4.B AND FIG 201.
